Publication
Title
General soliton solutions of an n-dimensional complex Ginzburg-Landau equation
Author
Abstract
Language
English
Source (journal)
Physica scripta: supplements. - Stockholm
Publication
Stockholm : 2000
ISSN
0281-1847
Volume/pages
62:5(2000), p. 353-357
ISI
000165374900001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 13.07.2018
To cite this reference